Topological multivortex solutions for the Chern–Simons system with two Higgs particles

Zhi You Chen, Jann Long Chern

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the uniqueness of topological multivortex solutions to the self-dual abelian Chern–Simons model if either the Chern–Simons coupling parameter is sufficiently small or sufficiently large. In addition, we also establish the sharp region of the flux for nontopological solutions with a single vortex point.

Original languageEnglish
Pages (from-to)705-731
Number of pages27
JournalCommunications in Partial Differential Equations
Volume41
Issue number4
DOIs
Publication statusPublished - 2016 Apr 2

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this